# SDR COEA2023101109816

- Difficulty date: July 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 33,324 hours, 33,903 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S53173202206
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 247829 NR 200071 HEAVY CHECK  COE/MINOR REPAIR: FR28B STRINGER 3L-2R SHEAR TIE HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED SHEAR TIE AT FR28B BETWEEN STRINGERS 3L-3R IAW ATR72 SRM 51-25-01.
